A. [. Alili and . Kyprianou, Some remarks on first passage of L??vy processes, the American put and pasting principles, The Annals of Applied Probability, vol.15, issue.3, 2004.
DOI : 10.1214/105051605000000377

]. A. Ama03 and . Amadori, Nonlinear integro-differential evolution problems arising in option pricing : a viscosity solutions approach, J. Differential Integral Equations, vol.16, issue.7, pp.787-811, 2003.

C. [. Almendral and . Oosterlee, Numerical valuation of options with jumps in the underlying, Applied Numerical Mathematics, vol.53, issue.1, pp.1-18, 2005.
DOI : 10.1016/j.apnum.2004.08.037

M. Arisawa, A new definition of viscosity solutions for a class of secondorder degenerate elliptic integro-differential equations. working paper, 2005.

M. Arisawa, Viscosity solution's approach to jump processes arising in mathematical finances. working paper, 2005.

A. [. Alvarez and . Tourin, Viscosity solutions of non-linear integro-differential equations. Annales de l'Institut Henri Poincaré, pp.293-317, 1996.

[. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, of Mathématiques & Applications, 1994.

R. [. Barles, E. Buckdahn, and . Pardoux, Backward stochastic differential equations and integral-partial differential equations, Stochastics An International Journal of Probability and Stochastic Processes, vol.60, issue.1, pp.57-83, 1997.
DOI : 10.1080/17442509708834099

P. [. Bony, P. Courrège, and . Priouret, Semi-groupes de Feller sur une vari??t?? ?? bord compacte et probl??mes aux limites int??gro-diff??rentiels du second ordre donnant lieu au principe du maximum, Annales de l???institut Fourier, vol.18, issue.2, pp.369-521, 1968.
DOI : 10.5802/aif.306

URL : http://archive.numdam.org/article/AIF_1968__18_2_369_0.pdf

G. Barles, . Ch, M. Daher, and . Romano, CONVERGENCE OF NUMERICAL SCHEMES FOR PARABOLIC EQUATIONS ARISING IN FINANCE THEORY, Mathematical Models and Methods in Applied Sciences, vol.05, issue.01, pp.125-143, 1995.
DOI : 10.1142/S0218202595000085

E. [. Barles and . Jakobsen, On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman Equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.36, issue.1, pp.33-54, 2002.
DOI : 10.1051/m2an:2002002

E. [. Barles and . Jakobsen, Error bounds for monotone approximation schemes for Hamilton-Jacobi-Bellman equations, 2004.
DOI : 10.1137/s003614290343815x

URL : https://hal.archives-ouvertes.fr/hal-00017877

A. Bensoussan and J. Lions, Contrôle Impulsionnel et Inéquations Quasi-Variationnelles, 1982.

S. Boyarchenko and S. Levendorski?-i, Non-Gaussian Merton-Black- Scholes Theory, World Scientific, vol.9, 2002.
DOI : 10.1142/4955

M. Briani, C. L. Chioma, and R. Natalini, Convergence of numerical schemes for viscosity solutions to integro-differential degenerate parabolic problems arising in financial theory, Numerische Mathematik, vol.21, issue.4, pp.607-646, 2004.
DOI : 10.1007/s00211-004-0530-0

E. Ole and . Barndorff-nielsen, Normal inverse Gaussian distributions and stochastic volatility modelling. Scand, J. Statist, vol.24, issue.1, pp.1-13, 1997.

. [. Barndorff-nielsen, Processes of normal inverse Gaussian type, Finance and Stochastics, vol.2, issue.1, pp.41-68, 1998.
DOI : 10.1007/s007800050032

R. [. Briani and . Natalini, Asymptotic high-order schemes for integrodifferential problems arising in markets with jumps, 2005.

]. J. Bon67 and . Bony, Problème de Dirichlet et semi-groupe fortement fellerien associé à un opérateur integro-différentiel. Comptes Rendus de l, Académie des Sciences, vol.265, pp.361-364, 1967.

B. [. Barles and . Perthame, Comparison principle for dirichlet-type Hamilton-Jacobi equations and singular perturbations of degenerated elliptic equations, Applied Mathematics & Optimization, vol.25, issue.1, pp.21-44, 1990.
DOI : 10.1007/BF01445155

P. [. Barles and . Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.271-283, 1991.
DOI : 10.1109/CDC.1990.204046

[. Cont, J. Bouchaud, and M. Potters, Scaling in financial data : Stable laws and beyond, Scale Invariance and Beyond, 1997.

P. Carr, H. Geman, D. Madan, and M. Yor, The Fine Structure of Asset Returns: An Empirical Investigation, The Journal of Business, vol.75, issue.2, pp.305-332, 2002.
DOI : 10.1086/338705

H. [. Crandall, P. L. Ishii, and . Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-42, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

P. [. Crandall and . Lions, Two approximations of solutions of Hamilton-Jacobi equations, Mathematics of Computation, vol.43, issue.167, pp.1-19, 1984.
DOI : 10.1090/S0025-5718-1984-0744921-8

P. Carr and D. Madan, Option valuation using the fast Fourier transform, The Journal of Computational Finance, vol.2, issue.4, pp.61-73, 1998.
DOI : 10.21314/JCF.1999.043

P. [. Cont and . Tankov, Financial modelling with jump processes, 2003.
DOI : 10.1201/9780203485217

URL : https://hal.archives-ouvertes.fr/hal-00002693

[. Cont and P. Tankov, Non-parametric calibration of jump???diffusion option pricing models, The Journal of Computational Finance, vol.7, issue.3, pp.1-49, 2004.
DOI : 10.21314/JCF.2004.123

P. Carr and L. Wu, The Finite Moment Log Stable Process and Option Pricing, The Journal of Finance, vol.57, issue.2, pp.753-778, 2003.
DOI : 10.1111/1540-6261.00544

P. A. Halluin, G. Forsyth, and . Labahn, A penalty method for American options with jump-diffusion processes. Working paper, 2003.

P. A. Halluin, K. R. Forsyth, and . Vetzal, Robust numerical methods for contingent claims under jump-diffusion processes. Working paper, 2004.

]. E. Ebe01 and . Eberlein, Applications of generalized hyperbolic Lévy motion to Finance, Lévy Processes?Theory and Applications, pp.319-336, 2001.

[. Eberlein, U. Keller, and K. Prause, New Insights into Smile, Mispricing, and Value at Risk: The Hyperbolic Model, The Journal of Business, vol.71, issue.3, pp.371-405, 1998.
DOI : 10.1086/209749

E. Eberlein and S. Raible, Some Analytic Facts on the Generalized Hyperbolic Model, European Congress of Mathematics, pp.367-378, 1964.
DOI : 10.1007/978-3-0348-8266-8_31

P. [. Gimbert and . Lions, Existence and regularity results for solutions of second order integrodifferential operators, Ricerche Matematiche, vol.33, pp.315-358, 1984.

J. [. Garroni and . Menaldi, Green Functions for Second Order Parabolic Integro-Differential Problems, Pitman Research Notes in Mathematics Series. Longman Scientific & Technical, vol.275, 1992.

[. , G. Garroni, and J. Menaldi, Maximum principles for integro-differential parabolic operators, Differential Integral Equations, vol.8, issue.1, pp.161-182, 1995.

A. Hirsa and D. B. Madan, Pricing American options under variance gamma, The Journal of Computational Finance, vol.7, issue.2, pp.63-80, 2003.
DOI : 10.21314/JCF.2003.112

J. Hull, Options, Futures and Other Derivative Securities, 1997.

C. Imbert, A non-local regularization of first order Hamilton???Jacobi equations, Journal of Differential Equations, vol.211, issue.1, 2004.
DOI : 10.1016/j.jde.2004.06.001

URL : https://hal.archives-ouvertes.fr/hal-00176542

]. E. Jak02 and . Jakobsen, Error bounds for monotone approximation schemes for nonconvex degenerated elliptic equations un R 1, 2002.

]. E. Jak03 and . Jakobsen, On the rate of convergence of approximation schemes for Bellman equations associated with optimal stopping time problems, M3AS), pp.613-644, 2003.

H. [. Jakobsen and . Karlsen, A ???maximum principle for semicontinuous functions??? applicable to integro-partial differential equations, Nonlinear Differential Equations and Applications NoDEA, vol.13, issue.2, 2003.
DOI : 10.1007/s00030-005-0031-6

H. [. Jakobsen and . Karlsen, Convergence Rates for Semi-Discrete Splitting Approximations for Degenerate Parabolic Equations with Source Terms, BIT Numerical Mathematics, vol.13, issue.2, 2004.
DOI : 10.1007/s10543-005-2641-0

H. [. Jakobsen and . Karlsen, Continuous dependence estimates for viscosity solutions of integro-PDEs, Journal of Differential Equations, vol.212, issue.2, pp.278-318, 2005.
DOI : 10.1016/j.jde.2004.06.021

H. [. Jakobsen, C. L. Karlsen, and . Chioma, Error estimates for approximate solutions to Bellman equations associated with controlled jumpdiffusions, 2005.

D. [. Jaillet, B. Lamberton, and . Lapeyre, Variational inequalities and the pricing of American options, Acta Applicandae Mathematicae, vol.60, issue.3, pp.263-289, 1990.
DOI : 10.1007/BF00047211

J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, 2002.
DOI : 10.1007/978-3-662-02514-7

]. I. Kop95 and . Koponen, Analytic approach to the problem of convergence of truncated Lévy flights towards the Gaussian stochastic process, Physical Review E, vol.52, pp.1197-1199, 1995.

]. S. Kou02 and . Kou, A jump-diffusion model for option pricing, Management Science, vol.48, pp.1086-1101, 2002.

]. N. Kry97a and . Krylov, On the rate of convergence of finite difference approximations of solutions for bellman's equations, St. Petersburg Mathematics Journal, vol.9, pp.245-256, 1997.

]. N. Kry97b and . Krylov, On the rate of convergence of finite difference approximations of solutions for bellman's equations with variable coefficients, Probab. Theor. Relat. Fields, vol.117, pp.1-16, 1997.

H. [. Kou and . Wang, Option pricing under a jump-diffusion model, Disponible sur le site web des auteurs, 2001.

D. Lamberton and B. Lapeyre, Introduction au calcul stochastique appliqué à la finance Financial modeling and option theory with the truncated Lévy process, Mathématiques et Applications, SMAIMat00] A. Matacz, pp.143-160, 1992.

D. Madan, P. Carr, and E. C. Chang, The Variance Gamma Process and Option Pricing, Review of Finance, vol.2, issue.1, pp.79-105, 1998.
DOI : 10.1023/A:1009703431535

]. R. Mer76 and . Merton, Option pricing when underlying stock returns are discontinuous, J. Financial Economics, vol.3, issue.12, pp.125-144, 1976.

F. [. Madan and . Milne, Option Pricing With V. G. Martingale Components, Mathematical Finance, vol.49, issue.4, pp.39-55, 1991.
DOI : 10.1016/0304-405X(87)90009-2

E. [. Madan and . Seneta, The Variance Gamma (V.G.) Model for Share Market Returns, The Journal of Business, vol.63, issue.4, pp.511-524, 1990.
DOI : 10.1086/296519

A. Matache, T. Petersdorff, and C. Schwab, Fast deterministic pricing of options on L??vy driven assets, ESAIM: Mathematical Modelling and Numerical Analysis, vol.38, issue.1, pp.37-71, 2004.
DOI : 10.1051/m2an:2004003

D. Nualart and W. Schoutens, Backward Stochastic Differential Equations and Feynman-Kac Formula for Levy Processes, with Applications in Finance, Bernoulli, vol.7, issue.5, pp.761-776, 2001.
DOI : 10.2307/3318541

H. Pham, Optimal stopping of controlled jump-diffusion processes : A viscosity solution approach, Journal of Mathematical Systems, vol.8, issue.1, pp.1-27, 1998.

P. Protter, Stochastic integration and differential equations, 1990.

]. S. Rai98 and . Raible, Lévy processes in finance : theory, numerics and empirical facts, 1998.

S. Rong, On solutions of backward stochastic differential equations with jumps and applications. Stochastic Process, Appl, vol.66, issue.2, pp.209-236, 1997.

[. Rydberg, The normal inverse gaussian l??vy process: simulation and approximation, Sat99] K. Sato. Lévy Processes and Infinitely Divisible Distributions, pp.887-910, 1997.
DOI : 10.1007/s007800050024

]. A. Say91 and . Sayah, Equations d'Hamilton Jacobi du premier ordre avec termes integrodifferentiels, Comm. Partial Differential Equations, vol.16, pp.1057-1093, 1991.

]. H. Son86 and . Soner, Optimal Control of Jump-Markov Processes and Viscosity Solutions , volume 10 of IMA Volumes in mathematics and applications, pp.501-511, 1986.

P. Tankov, Processus de Lévy en finance : problèmes inverses et modélisation de dépendance, 2004.

C. [. Tavella and . Randall, Pricing Financial Instruments : the Finite Difference Method, 2000.

[. Zhang, Analyse Numérique des Options Américaines dans un Modèle de Diffusion avec Sauts, Ecole Nationale des Ponts et Chaussées, 1994.
DOI : 10.1016/0378-4754(93)e0078-j

X. Zhang, Numerical Analysis of American Option Pricing in a Jump-Diffusion Model, Mathematics of Operations Research, vol.22, issue.3, pp.668-690, 1997.
DOI : 10.1287/moor.22.3.668

X. Zhang, Valuation of American Option in a Jump-diffusion Models, Numerical methods in finance, pp.93-114, 1997.
DOI : 10.1017/CBO9781139173056.007